| Model Number |
LOW PROFILE SCREW, 1.4X9MM, CORTICAL, TI |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
05/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a fifth metacarpal fracture, when the surgeon was advancing the ar-18714-09, screw into the patient, once the screw was setting at 1mm before it was fully seated, the head broke.The screw remains in the patient but the head that broke was removed.The case was completed without further issue.